# SDR 2002FA0000923

- Difficulty date: July 18, 2002
- Submitted: August 5, 2002
- Operation: Air carrier
- Aircraft: N20256
- Make and model: Hughes 269C1
- Aircraft serial: 0099
- Engine: Lyc HO360C1A
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Tube
- Part number: 269A21725
- Condition: Cracked
- Location: M/R Mast
- Part time: 1,609 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUBE APPEARED TO HAVE HAD A CRACK UNDERNEATH THE LUG WELD PRIOR TO COMPLETE FAILURE.  THE FAILURE OF THIS TUBE ASSEMBLY CAUSED SEVERE VIBRATION IN AIRCRAFT, RESULTING IN DAMAGE TO MAIN ROTOR BLADES, TAIL ROTOR BLADES, DRIVETRAIN, TAILBOOM AND CANOPY.
